# SDR RYNA200909020018

- Difficulty date: August 30, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- Aircraft time: 56,842 hours, 21,033 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 273N20046
- Condition: Bypassing
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AIRCRAFT RETURNED TO RFD DUE TO MULTIPLE EICAS MESSAGES PROBE HEAT, TAT PROBE, AUTO THRUST MESSAGES APPEARED.  TROUBLESHOT AIRCRAFT FOUND THE LT MAIN GEAR TRUCK POSITIONER ACTUATOR BYPASSING INTERNALLY.  REMOVED AND REPLACED THE POSITIONER IAW AMM 32-32-15.  NO DEFECTS NOTED, GROUND AND LEAK CHECKS GOOD.  AIRCRAFT PASSED FLIGHT SUCCESSFULLY.
